# SDR UPS07849091

- Difficulty date: January 3, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Part number: 5612298343
- Condition: Corroded
- Location: Fs 80 Lbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT SUBFLOOR HORIZ PRESS PANEL STA -80 LBL 24 HAS EXFOLIATION CORROSION.  REPAIRED COCKPIT SUBFLOOR HORIZ PRESS PANEL AT STA -80 LBL 24 IAW SAA EA 008-5330-01-A0608, UPS EO DC8-5330-26007-A, BAC SERVICE MSG 1-275991347, AND FAA FORM 8100-9.  THIS REPAIR MUST BE REPLACED AT 24,000 CYCLES, WITH REPEAT INSPECTIONS AT 4,000 CYCLES AFTER A/C LEAVES HEAVY MAINT.
